# SDR CA050728002

- Difficulty date: July 26, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42881
- Part serial: 204
- Condition: Failed
- Location: Anti Skid
- Part time: 10,023 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN AIRCRAFT EXPERIENCE LT MLG NR 1 TIRE BURST ON LANDING, THEN THE LT MLG NR 2 TIRE BURST DURING TAXI. MAINTENANCE REPLACED LT MLG WHEELS REPLACED, ASCU AND LT GEAR A/S CONTROL VALVE.  PERFORMED A/S SYSTEM TEST.  AIRCRAFT RTS.
